# SDR 6CBA20250124001

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N469AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1469
- Aircraft time: 10,435 hours, 9,388 cycles
- Engine: Pwc PT6A67P
- Engine time: 6 hours, 9 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 9595601823
- Part serial: 57
- Condition: No Discrepancy
- Location: Zone 700
- Part time: 10,435 hours, 9,388 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO KTEB, THE CREW PLACED THE LANDING GEAR HANDLE TO THE DOWN POSITION.  THE LEFT MAIN LANDING GEAR LIGHT REMAINED "IN TRANSIT."  THE CREW DECLARED AN EMERGENCY AND CONTINUED THE APPROACH.  JUST PRIOR TO LANDING, THE "IN TRANSIT" LIGHT EXTINGUISHED AND THE CREW SAW A "DOWN AND LOCKED" CONDITION.  THEY LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KPSM FOR MAINTENANCE.  THE TECHNICIAN CORRECTED THE DISCREPANCY WITH THE FOLLOWING: "“PERFORMED OPS CHECK OF MLG SYSTEM IAW PILATUS AMM 12-B-32-30-00-00A-903B-A, UNABLE TO DUPLICATE FAULT, MX CONTROL AND MX MANAGEMENT REQUESTS CHANGE OF LH MLG ACTUATOR.  REMOVED AND REPLACED LH MLG ACTUATOR IAW PILATUS AMM SECTION 12-B-32-30-01-00A-920B-A. OPS CHECK OK. NO DEFECTS NOTED."  THE ACTUATOR WAS SUSPECTED AS THE CAUSE DUE TO THE HIGH TIME AND CYCLE COUNT.
